MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence showing a fractured ar-4030c-08 bio-tenodesis¿ screw, batch 15308471.Based on the information provided¿which may include the returned device (if available), photographs, videos, the event description, and any additional field input¿arthrex has evaluated the reported event and identified the most likely contributing factors.The method of bone preparation performed during the procedure, as well as the bone quality encountered at the surgical site, was not provided and therefore could not be evaluated.The reported screw fracture during graft fixation is most likely attributable to procedural or use-related factors, which may include inadequate bone preparation, off-axis or misaligned insertion, and/or excessive bending or levering forces applied to the device during insertion.Per dfu-0111-eo, revision 3, the following contraindications and precautions are applicable and may be relevant to the reported event: for bio-tenodesis¿ screws only, screw sizes smaller than 7 mm may not be appropriate for knee indications.Use in the presence of insufficient quantity or quality of bone may compromise fixation.Blood supply limitations or previous infections may retard healing.Foreign body sensitivity may occur; appropriate testing should be performed when suspected and sensitivity ruled out prior to implantation.Foreign body reactions may occur (see adverse effects, allergic-type reactions).The device is contraindicated in the presence of active infection or blood supply limitations.Conditions that limit a patient¿s ability or willingness to comply with postoperative activity restrictions may affect clinical outcomes.The device may not be suitable for patients with insufficient or immature bone; bone quality should be carefully assessed.Implantation must not bridge, disturb, or disrupt the growth plate in skeletally immature patients.The device must only be used for the indicated surgical procedures.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw broke while the graft was fixated.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with another screw.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
Ø8X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24198417
Report Number1220246-2026-00330
Device Sequence Number5430929
Product Code MAI
UDI-Device Identifier00888867277656
UDI-Public(01)00888867277656(11)240828(17)280731(10)15308471
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-08
Device Lot Number15308471
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown